# SDR SWIA202052878

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE RT FLOOR SEAT TRACK AT FS 485-FS 581 FOR JOB 710157104 OP 35.  C-CHECK RO 9/27/2020.  FABRICATED NEW RT FLOOR SEAT TRACK FROM FS 485 TO FS 581 USING EXTRUSION 20276-288-0-0A, PO T55899, REF CRJ700 SRM.
